# SDR AT0000179

- Difficulty date: August 12, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FORWARD CABIN FLOORBEAM AT BS 160 - 237 BL 0 TO HAVE CORROSION.  REMOVED AND INSTALLED NEW FLOOR SUPPORT AT BS 160 - 237 BL 0 IAW DC9 SRM 51-10-02, 51-30-02, 51-10-04, 51-10-03.
